MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2021-246469

Медицинская библиотека · BMJ case reports · 2021

Proton pump inhibitors associated with rapid eye movement sleep behaviour disorder.

Jayasekara Ruwanthi, Smith Ian

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a 65-year-old woman diagnosed with rapid eye movement sleep behaviour disorder (REMBD) based on typical symptoms and confirmed with an inpatient polysomnogram. She was prescribed clonazepam and later temazepam but continued to have intrusive symptoms. She subsequently recalled that the onset of dream enactment coincided with starting high-dose omeprazole for acid reflux. With this insight, she stopped the omeprazole. Within days, the dream enactment and nocturnal movements subsided. She stopped taking the temazepam and was symptom free for a few months. However, she was started on lansoprazole for recurrent dyspepsia. Once again she experienced violent movements in sleep. This is the first time an association between proton pump inhibitors (PPIs) and REMBD has been reported. PPIs have many effects on the central nervous system and should be considered as a possible provoking factor in people presenting with REMBD.

Для цитирования: Jayasekara Ruwanthi, Smith Ian. Proton pump inhibitors associated with rapid eye movement sleep behaviour disorder.. BMJ case reports. 2021. DOI: 10.1136/bcr-2021-246469.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.